Reasons + Accutane

Narrow 7 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Roaccutance Breakout After 6 Weeks of Use?

I have been on roaccutane for about 6 weeks, acne cleared really well until about 7 days ago it started breaking out again. does this mean it have... READ MORE

Discoloration and Indentation on Accutane? (photo)

I've been on accutane 40mg for 2 months (and Diane 35) with great results.. Last week hairdresser colored my hair. 30 hours later i suddenly without... READ MORE

Is It Normal That Accutane Worked for my Back but my Face Got Worse?

I am in my 5th month in accutane , and my back got really clear , but my face has gotten worse , i had mild acne on my face , but what i feel that my... READ MORE

Should I Be on a Higher Dose of Accutane if No Improvement After 2 Months?

I've been on Accutane for 2 months now, and I haven't seen any improvement at all so far... is it from now on that my skin is supposed to... READ MORE

Why am I breaking out after stopping Accutane?

My doctor told me I no longer needed to continue taking the pill (two a day everyday) and now about 2 weeks later I'm breaking out and it looks awful... READ MORE

Since Using Roaccutane, My Face has Been Very Dry and I Don't Sweat on My Face?

I used roaccutane 50 tablets of 20 mg (isotretinoin) and since than my face are very dry and i dont sweat in the face Area . this was about 7 month... READ MORE

Why do I get a weather beaten look when I go outside? Could this be because I've been on long courses of Accutane?

Whenever I go outside in my contacts, my eyes just get a tired look and I start to look a lot different. I've been on long courses of accutane, could... READ MORE

No matching results